# SDR USAA2013011800007

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 11,079 hours, 4,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0252
- Condition: Discharged
- Location: L4 Door
- Part time: 10,699 hours, 3,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - L-4 DOOR ASSIST CYLINDER LEAKS OUT DURING CHARGING.  REPLACED L2 DOOR ASSIST CYLINDER AS PER A321 AMM 52-13-14.
